# SDR V8XA201901260001

- Difficulty date: January 25, 2019
- Submitted: January 26, 2019
- Operation: Air carrier
- Aircraft: N234BZ
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 28,357 hours, 24,356 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1444
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LG AIR/GND FAIL MESSAGE ON CLIMB OUT MESSAGE PERSISTED DESPITE CYCLING THE GEAR TWO TIMES DIVERTED TO KGPYT FOR LONG RUNWAYS FOLLOWED QRH PROCEDURE LANDED FLAPS 45 AFTER LANDING MESSAGE PERSISTED ON EICAS POWER AIRCRAFT DOWN THEN POWERED UP LG AIR/GND WENT AWAY.
